Document Type

Article

Publication Date

2005

Publication Source

Journal of Integral Equations and Applications

Abstract

A Lyapunov functional is employed to obtain conditions that guarantee stability, uniform stability and uniform asymptotic stability of the zero solution of a scalar linear Volterra integrodifferential equation with nonlinear perturbation.

Inclusive pages

259-276

ISBN/ISSN

0897-3962

Document Version

Published Version

Comments

This document has been made available for download in accordance with the publisher's policy on self-archiving.

Permission documentation on file.

Publisher

Rocky Mountain Mathematics Consortium

Volume

17

Issue

3

Volume

17

Issue

3

Peer Reviewed

yes

Link to published version

Share

COinS